# SDR VNAA202405130018

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL 9, LBL9 AND LBL27 BTW FS485.00 TO FS693.00 ON PASSENGER COMPARTMENT FLOOR STRUCTURE.     SEAT RAIL RBL 9, LBL9 AND LBL27 BTW FS485.00 TO FS693.00 ON PASSENGER COMPARTMENT FLOOR STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
